Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5937016, 6 pages
http://dx.doi.org/10.1155/2016/5937016
Research Article

Split General Strong Nonlinear Quasi-Variational Inequality Problem

College of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121013, China

Received 27 April 2016; Accepted 11 October 2016

Academic Editor: Hung-Yuan Chung

Copyright © 2016 Yali Zhao and Dongxue Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Zhao and Dongxue Han, “Split General Strong Nonlinear Quasi-Variational Inequality Problem,” Mathematical Problems in Engineering, vol. 2016, Article ID 5937016, 6 pages, 2016. https://doi.org/10.1155/2016/5937016.